# SDR AALA20040859

- Difficulty date: August 17, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CUN - L1 DOOR SLIDE PARTIALLY DEPLOYED ON JETBRIDGE WHEN DOOR OPENED BY FLIGHT ATTENDANT.  REPLACED THE L1 DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
